# SDR AALA20170512007

- Difficulty date: May 12, 2017
- Submitted: May 16, 2017
- Operation: Air carrier
- Aircraft: N991AN
- Make and model: Boeing 737823
- Aircraft serial: 30920
- Aircraft time: 25,534 hours, 10,002 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 111A7202
- Condition: Worn
- Location: Bs 540-542
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR DAMAGE ON THE SUPPORT BEAM AT THE PNEUMATIC ACCESS DOOR LANDING.  REPAIRED IAW EA 269925.
